# SDR CALA2012080600496

- Difficulty date: August 6, 2012
- Submitted: August 6, 2012
- Operation: Air carrier
- Aircraft: N35204
- Make and model: Boeing 737824
- Aircraft serial: 30576
- Aircraft time: 39,645 hours, 13,943 cycles
- Engine: Cfmint CFM567B26US
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FIRE DETECTION WARNING LIGHTS OVHT/DECT AND MASTER CAUTION DO NOT ILLUMINATE DURING FIRE TEST. REMOVED & REPLACED CAPTAINS SIX PACK LIGHT.  PERFORMED FIRE DECTECTION TEST OVHT/DECT AND MASTER CAUTION LIGHT ILLUMINATES. OPS CHECK GOOD ACFT OK TO CONTINUE.
